# SDR CA080208006

- Difficulty date: December 30, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 54,464 hours, 32,335 cycles
- Engine: Pwa JT8D17
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Bullet
- Part number: 658536912
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE CREW REPORTED COMPRESSOR STALLING OF THE NR 1 ENG AT CLIMB PWR. THE ENGINE PWR WAS REDUCED AND COMPRESSOR STALLS STOPPED. THE AC RETURNED TO DEPARTURE WITH NO FURTHER INCIDENT. INSP OF THE ENGINE IDENTIFIED THAT THE NR 1 ENGINE NOSE DOME HAD SEPARATED FROM THE ENGINE DURING FLIGHT AND MINOR DAMAGE TO THE INTAKE ACOUSTIC LINER AND FIRST STAGE COMPRESSOR BLADES. A BOROSCOPE INSP SHOWED NO INTERNAL ENGINE DAMAGE. THE FIRST STAGE COMPRESSOR BLADES WERE BLENDED, ENGINE INTAKE WAS REPLACED ALONG WITH THE NOSE DOME AND THE A/C WAS RETURNED TO SERVICE. (TC NR 20080208006)
